RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 301, Pages 182–191 (Mi tm3912)  

On expanding neighborhoods of local universality of Gaussian unitary ensembles

M. A. Lapik, D. N. Tulyakov

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047 Russia

Abstract: The classical universality theorem states that the Christoffel–Darboux kernel of the Hermite polynomials scaled by a factor of $1/\sqrt n$ tends to the sine kernel in local variables $\widetilde x,\widetilde y$ in a neighborhood of a point $x^*\in(-\sqrt2,\sqrt2)$. This classical result is well known for $\widetilde x,\widetilde y\in K\Subset\mathbb R$. In this paper, we show that this classical result remains valid for expanding compact sets $K=K(n)$. An interesting phenomenon of admissible dependence of the expansion rate of compact sets $K(n)$ on $x^*$ is established. For $x^*\in(-\sqrt2,\sqrt2)\setminus\{0\}$ and for $x^*=0$, there are different growth regimes of compact sets $K(n)$. A transient regime is found.

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This work is supported by the Russian Science Foundation under grant 14-21-00025.


DOI: https://doi.org/10.1134/S0371968518020139

Full text: PDF file (219 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 301, 170–179

Bibliographic databases:

Document Type: Article
UDC: 517.53
Received: December 4, 2017

Citation: M. A. Lapik, D. N. Tulyakov, “On expanding neighborhoods of local universality of Gaussian unitary ensembles”, Complex analysis, mathematical physics, and applications, Collected papers, Tr. Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018, 182–191; Proc. Steklov Inst. Math., 301 (2018), 170–179

Citation in format AMSBIB
\Bibitem{LapTul18}
\by M.~A.~Lapik, D.~N.~Tulyakov
\paper On expanding neighborhoods of local universality of Gaussian unitary ensembles
\inbook Complex analysis, mathematical physics, and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 301
\pages 182--191
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3912}
\crossref{https://doi.org/10.1134/S0371968518020139}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 301
\pages 170--179
\crossref{https://doi.org/10.1134/S0081543818040132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442104600013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051646732}


Linking options:
  • http://mi.mathnet.ru/eng/tm3912
  • http://mi.mathnet.ru/eng/tm/v301/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:64
    References:1
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018